# SDR AALA982297

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME BEN AND DEFORMED AT BS 990 BETWEEN STRINGER 27L AND 26L.  CUTOUT DAMAGED AREA, INSTALLED OUTSIDE DOUBLER SRM 53-10-4.  BELLFRAME WAS ALODINED AND PRIMED AND INSTALLED WET WITH SEALANT USED  H6426 HI-LOCKS.  (M)
